# SDR WRLA20110129468

- Difficulty date: January 29, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 52,516 hours, 9,270 cycles
- Engine: Pwa PW4462
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA84085
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y=690 X=64 (CAC COMPARTMENT AREA) MAIN DECK FLOORBEAM WAS CRACKED.  REPAIRED DAMAGED MAIN DECK FLOORBEAM IAW EI W2011A53B-230 REV 00 REV 01 REV 02 REF JOB CARD ATTACHING SHEET 085340, 086796, CONDITION CHECKED SATISFACTORY.
